MAUDE Adverse Event Report: MENICON CO., LTD. MENICON Z (TISILFOCON A) RIGID GAS PERMEABLE CONTACT LENS; LENS, CONTACT (OTHER MATERIAL) - DAILY

MENICON CO., LTD. MENICON Z (TISILFOCON A) RIGID GAS PERMEABLE CONTACT LENS; LENS, CONTACT (OTHER MATERIAL) - DAILY
Lot Number CG9P00722
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Corneal Ulcer (1796)
Type of Reportable Event Serious Injury
Event or Problem Description
This event occurred in japan.The patient (pt) reported that she had been unable to use contact lenses since (b)(6) 2025 due to an eye disease (corneal ulcer).Symptoms occurred in her left eye.In(b)(6) 2025, pt visited the emergency department at medical facility a and was prescribed antibacterial and antibiotic ophthalmic medications, and she was instructed to stop wearing lenses until recovery.Although she initially experienced reduced vision, her visual acuity has gradually improved; however, a corneal ulcer still remains on her cornea.On (b)(6) 2026, pt visited medical facility a and the doctor advised her to receive follow-up examinations at medical facility b (pt's regular ophthalmology clinic).At medical (b)(6), pt had previously been informed that hard contact lenses may no longer be suitable for her age, and she had undergone multiple adjustments.She also reported a history of sustaining eye injuries caused by her lenses.The lens involved in this event could not be obtained, and the lot number of the lens is unknown.Therefore, a detailed investigation could not be conducted at this time.No additional information has been received.If any further relevant information is received, a supplemental report will be filed.
 
Event or Problem Description
Menicon identified the possible related lot based on the delivery history and conducted the investigation on (b)(6) 2026.Details of the investigation results are shown in b6.The conclusion of the investigation was that no abnormalities were found.No additional information regarding the patient's outcome has been received to date.If any further relevant information is received, a supplemental report will be filed.

Brand Name
MENICON Z (TISILFOCON A) RIGID GAS PERMEABLE CONTACT LENS
Common Device Name
LENS, CONTACT (OTHER MATERIAL) - DAILY
Manufacturer (Section D)
MENICON CO., LTD.
21-19 aoi 3
naka-ku
nagoya, 460-0 006
JA  460-0006
Manufacturer (Section G)
MENICON CO., LTD., SEKI PLANT
3
shinhasama
seki, gifu 501-3 923
JA   501-3923
Manufacturer Contact
momoka okajima
21-19 aoi 3
naka-ku
nagoya, 460-0-006
JA   460-0006
MDR Report Key24397963
Report Number1000188353-2026-00001
Device Sequence Number10113226
Product Code HQD
UDI-Device Identifier00884465091014
UDI-Public(01)00884465091014
Combination Product (Y/N)N
PMA/510(K) Number
K962006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Lot NumberCG9P00722
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention; Other;
Patient Age65 YR
Patient SexFemale